Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 16, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Sep 20, 2013, 2:20 PM PDT for Nye County, White Pine County, Nevada. It took effect at Sep 21, 2013, 11:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2013, 2:20 PM PDT (21:20 UTC)
- In effect from
- Sep 21, 2013, 11:00 AM PDT
- Expired
- Sep 21, 2013, 7:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
Counties Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 242 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2964 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WWUS75 KLKN 202120 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 220 PM PDT FRI SEP 20 2013 ...STRONG SOUTHWEST WINDS ON SATURDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT SATURDAY...WITH THE STRONGEST WINDS OCCURRING DURING THE AFTERNOON HOURS. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ACROSS THE VALLEYS...WITH HIGHER GUSTS ON THE HIGHER TERRAIN. WINDS ARE EXPECTED TO SUBSIDE QUICKLY SATURDAY EVENING ONCE THE COLD FRONT PASSES CENTRAL NEVADA. NVZ035-040-041-211200- /O.NEW.KLKN.WI.Y.0016.130921T1800Z-130922T0200Z/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 220 PM PDT FRI SEP 20 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM TO 7 PM PDT SATURDAY. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH...GUSTS TO 50 MPH. GUSTS MAY REACH 55 MPH ACROSS THE VALLEYS OF WHITE PINE COUNTY...AND NEAR 70 MPH ACROSS THE HIGHER TERRAIN OF WHITE PINE COUNTY. * TIMING...THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON BEFORE QUICKLY SUBSIDING NEAR SUNSET SATURDAY EVENING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT ON U.S. HIGHWAYS 6...50...AND 93. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TURNER
3 follow-up statements
653 WWUS75 KLKN 211017 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 317 AM PDT SAT SEP 21 2013 ...STRONG SOUTHWEST WINDS TODAY... .STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT TODAY...WITH THE STRONGEST WINDS OCCURRING DURING THE AFTERNOON HOURS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED ACROSS THE VALLEYS...WITH HIGHER GUSTS ON THE HIGHER TERRAIN. WINDS ARE EXPECTED TO SUBSIDE QUICKLY SATURDAY EVENING ONCE THE COLD FRONT PASSES CENTRAL NEVADA. NVZ035-040-041-220200- /O.CON.KLKN.WI.Y.0016.130921T1800Z-130922T0200Z/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 317 AM PDT SAT SEP 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH...GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON BEFORE QUICKLY SUBSIDING NEAR SUNSET SATURDAY EVENING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT ON U.S. HIGHWAYS 6...50...AND 93. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
907 WWUS75 KLKN 212125 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 225 PM PDT SAT SEP 21 2013 NVZ035-040-041-220200- /O.CON.KLKN.WI.Y.0016.000000T0000Z-130922T0200Z/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 225 PM PDT SAT SEP 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH...GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON BEFORE QUICKLY SUBSIDING AROUND SUNSET THIS EVENING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT ON U.S. HIGHWAYS 6...50...AND 93. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
940 WWUS75 KLKN 220200 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 700 PM PDT SAT SEP 21 2013 NVZ035-040-041-220300- /O.EXP.KLKN.WI.Y.0016.000000T0000Z-130922T0200Z/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 700 PM PDT SAT SEP 21 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING. WINDS ARE SUBSIDING AT THIS TIME. WHILE SOME HIGHER ELEVATION SITES MAY STILL HAVE GUSTY WINDS INTO THE MID EVENING HOURS MOST AREAS EITHER ARE OR WILL SOON BE BELOW CRITICAL WIND SPEEDS. WINDS MAY ALSO BE TEMPORARILY GUSTY THIS EVENING AS A FRONT PASSES THROUGH CENTRAL NEVADA. WIDESPREAD SUSTAINED STRONG WINDS HOWEVER HAVE ENDED. AS SUCH THE WIND ADVISORY IS EXPIRED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Sep 20, 2:00 PM PDT, 20 minutes earlier.
Area forecast discussion, Sep 20, 2:00 PM PDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT FRI SEP 20 2013 .SYNOPSIS...SOUTH WINDS WILL INCREASE THROUGH SATURDAY AS A STRONG PACIFIC COLD FRONT APPROACHES NEVADA. SATURDAY AFTERNOON WILL BE QUITE WINDY WITH THE STRONGEST WINDS EXPECTED ACROSS WHITE PINE AND NYE COUNTIES. EXPECT NUMEROUS VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS WITH THE COLD FRONT'S PASSAGE SATURDAY NIGHT AND SUNDAY MORNING. CLEARING SKIES AND MUCH COOLER ON SUNDAY. EXPECT A WARMING TREND MONDAY AND TUESDAY...FOLLOWED BY A MUCH STRONGER AND COLDER STORM SYSTEM THAT WILL BRING RAIN AND SNOW TO NORTHERN NEVADA BY WEDNESDAY. && .SHORT TERM...TONIGHT THROUGH SUNDAY. FULL SUNSHINE UNDER A CLEAR SKY THIS AFTERNOON. SOUTH WINDS BEGINNING TO RAMP UP ACROSS CENTRAL NEVADA ON SCHEDULE, GUSTING NEAR 30 MPH AT TONOPAH, EUREKA AND ELY. SATELLITE IMAGERY REVEALS AN IMPRESSIVE LONGWAVE TROUGH ACROSS THE EASTERN PACIFIC, WITH A STRONG EMBEDDED SHORTWAVE AND OBVIOUS JET ENERGY CARVING AROUND THE TROUGH'S BASE. MODELS HAVE CONTINUED TO TREND STRONGER AND SLIGHTLY SLOWER WITH THIS INCOMING SYSTEM, AND IT IS EASY TO SEE WHY LOOKING AT THE SATELLITE PRESENTATION THIS AFTERNOON. TONIGHT...CLEAR, WITH CLOUDS BEGINNING TO INCREASE ACROSS HUMBOLDT COUNTY BY SUNRISE. NOT NEARLY AS COLD AS RECENT NIGHTS, WITH WINDS KEEPING THE BOUNDARY LAYER MIXED. STILL LOWERED SATURDAY MORNING'S LOWS TOWARD THE COLDEST MET GUIDANCE IN THE LOWER 40S. SATURDAY...INCREASING CLOUDS AND WINDS. STRONG PACIFIC TROUGH PUSHES ONSHORE ACROSS CALIFORNIA BY 5 PM, WITH THE ATTENDANT COLD FRONT ORGANIZING ACROSS NW NEVADA DURING THE AFTERNOON. FIRST STRONG COLD FRONT OF THE SEASON EXPECTED TO BE NEAR A MOUNTAIN CITY-ELKO-EUREKA-TONOPAH LINE AROUND 5 PM. AHEAD OF THE INCOMING COLD FRONT, S/SW WINDS WILL BE STRONG COURTESY OF STRONG JET STREAM ENERGY AND A 994 MB SURFACE LOW NEAR WENDOVER. WINDS OF 20-30 MPH WILL BE ROUTINE WITH GUSTS NEAR 40 MPH. STRONGEST WINDS ARE EXPECTED ACROSS NYE AND ESPECIALLY WHITE PINE COUNTIES, WHERE A WIND ADVISORY HAS BEEN ISSUED. HERE, WINDS WILL AVERAGE 25-35 MPH SUSTAINED, WITH GUSTS NEAR 50 MPH. THE WIND ADVISORY WILL RUN FROM 11 AM TO 7 PM /SUNSET/ ON SATURDAY. GAVE SOME SERIOUS CONSIDERATION TO ISSUING A HIGH WIND WARNING FOR WHITE PINE COUNTY FOR SATURDAY, BUT ANOMALIES ARE MARGINAL AND WINDS ALOFT FALL JUST SHORT OF HIGH WIND CRITERIA. STILL, WITH MOS GUIDANCE CRANKING OUT 27-29 KTS OF SUSTAINED WIND AT ELY, THE WIND IS GOING TO BE A PROBLEM IN OUR SE ZONES SATURDAY AFTERNOON. EXPECT MOST LOCATIONS TO REMAIN DRY SATURDAY, WITH A FEW SHOWERS ACROSS NW NEVADA LATE. SATURDAY WILL BE MUCH WARMER DAY OF THE WEEKEND, WITH MOST AREAS STILL IN THE 70S SATURDAY AFTERNOON. SATURDAY NIGHT AND SUNDAY MORNING...POTENT SHORTWAVE AND COLD FRONT MARCH CROSS NEVADA. EXPECT NUMEROUS VALLEY RAIN AND MOUNTAIN SNOW SHOWERS WITH THE STRONG FORCING, AND INCREASED PRECIPITATION COVERAGE IN THE GRIDS. THE PAST SEVERAL RUNS OF THE ECMWF MODEL, NOW JOINED BY THE NEW 18Z NAM, SUGGEST A FORCED LINE OF CONVECTION WILL FORM ALONG AND BEHIND THE ADVANCING COLD FRONT SATURDAY NIGHT. INCREASED POP COVERAGE TO NUMEROUS WHERE THIS IS MOST LIKELY TO OCCUR, ACROSS NORTH CENTRAL NEVADA. FORECAST WILL READ NUMEROUS VALLEY RAIN SHOWERS WITH SNOW LEVELS FALLING TO 8-9000 FT BY SUNRISE SUNDAY. STILL EXPECTING THE FIRST LIGHT SNOWFALL OF THE SEASON ON NEVADA'S MOUNTAINS BY SUNDAY MORNING. KEPT SOME ISOLATED THUNDER MENTIONED SATURDAY EVENING OUT OF RESPECT FOR THE FRONTOGENESIS AND DYNAMICS, BUT INSTABILITY IS HARD TO COME BY, SO NOT EXPECTING MUCH IN THIS REGARD. SUNDAY...IMPROVING WEATHER EXPECTED, BUT MUCH COOLER. CLOSED 559 DM LOW NEAR TONOPAH 5 AM SUNDAY WILL WEAKEN AND MOVE EAST QUICKLY, CENTERED NEAR GRAND JUNCTION, COLORADO BY 5 PM. KEPT SOME ISOLATED SHOWERS MENTIONED ACROSS EASTERN NEVADA TO CATCH ANY LEFTOVERS, MAINLY AROUND MIDDAY. EXPECT DRIER AIR AND SINKING AIR BEHIND THE DEPARTING SHORTWAVE TO CLEAR THE SKY AND SHUT EVERYTHING DOWN BY EARLY AFTERNOON. PARTLY SUNNY BY AFTERNOON BUT 10-15 DEGREES COOLER THAN SATURDAY, WITH HIGHS ONLY IN THE LOWER 60S. TURNER .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. NORTHWEST FLOW WILL TAKE SHAPE ACROSS NORTHERN NEVADA SUNDAY NIGHT AND MONDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TO PARTLY CLOUDY...AND MORNING LOWS FOR MONDAY COULD BE ON THE CHILLY SIDE. HAVE GENERALLY WENT WITH PREVIOUS FORECAST LOWS IN THE LOW TO MID 30S...AND THIS COULD MEAN ANOTHER ROUND OF HEADLINED PRODUCTS FOR FROST/FREEZE. WILL NEED TO KEEP AN EYE ON THIS FOR MONDAY MORNING. MODELS DEPICT ZONAL FLOW WILL DEVELOP MONDAY WITH A FAIRLY STRONG 250 MB JET IN OREGON AND IDAHO. NOT EXPECTING ANY PRECIPITATION WITH THIS FEATURE FOR MONDAY...BUT THE AREA WILL PROBABLY SEE MID TO HIGH LEVEL CLOUDS PER THE LATEST GFS BUFR SOUNDINGS. AFTERNOON HIGHS WILL MODERATE INTO THE UPPER 60S TO LOW 70S. WINDS WILL GENERALLY BE ON THE BREEZY SIDE BUT ARE EXPECTED TO BE BELOW ADVISORY CRITERIA. MONDAY NIGHT INTO TUESDAY...SOUTHWEST FLOW BEGINS TO DEVELOP OUT AHEAD OF THE NEXT STORM SYSTEM. THIS WILL HELP TO BRING SEVERAL DEGREES OF WARMING ON TUESDAY. WINDS ARE FORECAST TO INCREASE DURING THE AFTERNOON TO BREEZY TO WINDY CONDITIONS. AT THIS TIME...WIND SPEEDS APPEAR TO BE JUST BELOW ADVISORY CRITERIA...BUT THIS WILL HAVE TO BE WATCHED. TUESDAY NIGHT AND WEDNESDAY...THE AFOREMENTIONED STORM SYSTEM WILL DIG TO THE SOUTHEAST TOWARDS NORTHERN NEVADA. THIS SYSTEM IS COLDER AND SLIGHTLY STRONGER THAN THE SUNDAY SYSTEM. SNOW LEVELS ARE EXPECTED TO DROP INTO THE 6500-7000 FOOT RANGE. HOWEVER...THE GROUND IS STILL WARM AND THIS WILL LIMIT ANY ACCUMULATIONS AT THIS LEVEL. HIGHER THAN THIS...ELEVATIONS ABOVE 7500 FEET COULD SEE A COUPLE INCHES. AFTERNOON HIGHS ARE EXPECTED TO CLIMB ONLY INTO THE 50S IN THE NORTH...MAYBE IN THE LOW 60S SOUTH. WINDS WILL AGAIN BE BREEZY TO WINDY...AND WILL CONTINUE TO MONITOR THE NEED FOR HEADLINED WIND PRODUCTS. BY THURSDAY MODELS ARE SHOWING SOME DISCREPANCY IN THE SPEED AT WHICH THIS SYSTEM EXITS THE AREA. HAVE KEPT ISOLATED SHOWERS IN THE FORECAST THROUGH THURSDAY ESPECIALLY IN THE NORTH. AFTERNOON HIGHS WILL CONTINUE TO REMAIN BELOW NORMAL FOR THIS TIME OF YEAR. WINDS WILL BE BREEZY IN SOME PARTS...GENERALLY 10-15 WITH GUSTS TO 25 MPH. ONCE THE SYSTEM EXITS THE AREA...POSSIBLY BY FRIDAY...700 MB TEMPERATURES START TO REBOUND DUE TO HIGH PRESSURE TRYING TO BUILD INTO THE AREA. LOOKS LIKE HIGHS MAY GET INTO THE 60S...WHICH WILL FEEL PRETTY NICE AFTER A QUICK TASTE OF FALL. && .AVIATION...VFR CONDITIONS WILL GENERALLY BE OVER THE AREA THROUGH THE NEXT 24 HOURS. WINDS WILL CONTINUE TO BE BREEZY AT THE KTPH AND KELY TAF SITES THROUGH THE EVENING HOURS. BY SATURDAY...LOOK FOR STRONG WINDS AT THE SOUTHERN TAF SITES...SW20-30G40-45KT. AT THE NORTHERN SITES OF KWMC AND KEKO...SW-W15G30KT. STRONG SURFACE COLD FRONT TO PUSH ACROSS THE AREA...MOVING ACROSS KEKO AND KTPH BETWEEN 17Z-20Z...AND KELY BETWEEN 21/23Z AND 22/02Z. SHOWERS COULD BRING LCL MVFR CONDITIONS AT AND JUST BEHIND THE FRONT. && .FIRE WEATHER...RED FLAG WARNING FOR WIND/RH WILL CONTINUE FOR FWZ 454, 455 AND 457 THROUGH 7 PM SATURDAY. WINDS OF 20-30 MPH WITH GUSTS NEAR 40 MPH WILL BE ROUTINE, RELAXING OF COURSE IN THE VALLEYS OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON ACROSS FWZ 455 AND 457, WHEN SW WINDS WILL AVERAGE 25-35 MPH WITH GUSTS TO 55 MPH. HIGHER GUSTS TO NEAR 70 MPH ARE EXPECTED TO OCCUR ON THE HIGHER TERRAIN OF WHITE PINE COUNTY. RECENT RAINFALL HAS LEFT FUELS GREENER THAN NORMAL AND LESS RECEPTIVE TO IGNITION, BUT NONETHELESS THESE STRONG WINDS WILL COMBINE WITH MIN RH OF 10-15% TO CREATE CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. STRONG GUSTY WINDS WILL ALSO OCCUR ACROSS NORTHERN NEVADA THROUGH SATURDAY EVENING, AHEAD OF AND ALONG AN ADVANCING COLD FRONT. MIN RH IS EXPECTED TO REMAIN ABOVE CRITICAL THRESHOLDS, EXCEPT POSSIBLY SOUTHERN FWZ 469 AND FWZ 470, WHERE RH WILL FALL TO NEAR 15% FOR A FEW HOURS SATURDAY AFTERNOON. WITH THE NORTHERN PORTIONS OF THESE FWZ NOT EXPECTED TO VERIFY, KEPT THEM OUT OF THE RED FLAG WARNING FOR NOW. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM PDT SATURDAY FOR NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. WIND ADVISORY FROM 11 AM TO 7 PM PDT SATURDAY FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...WHITE PINE COUNTY. && 99/86/86/99
Hazardous weather outlook, Sep 19, 2:21 PM PDT, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 221 PM PDT THU SEP 19 2013 NVZ030-031-033-034-036>041-201200- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 221 PM PDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT IS EXPECTED SATURDAY EVENING. AHEAD OF THE COLD FRONT...SOUTH WINDS WILL BE STRONG AND GUSTY...AVERAGING 20 TO 30 MPH WITH GUSTS NEAR 40 MPH BOTH FRIDAY AND SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE COLD FRONT SATURDAY EVENING. EXPECT VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS BEHIND THE COLD FRONT SATURDAY NIGHT INTO SUNDAY MORNING, WITH THE SEASON'S FIRST LIGHT SNOWFALL EXPECTED FOR NEVADA'S MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-201200- WHITE PINE COUNTY- 221 PM PDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT IS EXPECTED SATURDAY EVENING. AHEAD OF THE COLD FRONT...SOUTH WINDS WILL BE STRONG AND GUSTY...AVERAGING 20 TO 30 MPH WITH GUSTS NEAR 40 MPH BOTH FRIDAY AND SATURDAY. THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON...WHEN GUSTS NEAR 50 MPH ARE EXPECTED. A WIND ADVISORY IS EXPECTED TO BE REQUIRED FOR SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. TURNER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.